On an equation with reflection of order n

Barbara Mażbic-Kulma

Studia Mathematica (1970)

  • Volume: 35, Issue: 1, page 69-76
  • ISSN: 0039-3223

How to cite


Mażbic-Kulma, Barbara. "On an equation with reflection of order n." Studia Mathematica 35.1 (1970): 69-76. <http://eudml.org/doc/217456>.

author = {Mażbic-Kulma, Barbara},
journal = {Studia Mathematica},
keywords = {ordinary differential equations},
language = {eng},
number = {1},
pages = {69-76},
title = {On an equation with reflection of order n},
url = {http://eudml.org/doc/217456},
volume = {35},
year = {1970},

AU - Mażbic-Kulma, Barbara
TI - On an equation with reflection of order n
JO - Studia Mathematica
PY - 1970
VL - 35
IS - 1
SP - 69
EP - 76
LA - eng
KW - ordinary differential equations
UR - http://eudml.org/doc/217456
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.